Basic Care Allergy, Fexofenadine Hydrochloride 180 mg, Antihistamine Allergy Relief, Non-Drowsy, 30 Tablets

  • ₱1,199.00


Compare to Allegra Allergy active ingredient. Amazon Basic Care Allergy relieves both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of Amazon Basic Care Allergyworks for up to 24 hours to relieve symptoms caused by allergens. The active ingredient is Fexofenadine Hydrochloride 180 mg, an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.